# SDR 1E1R2022102600418

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 02778
- Aircraft time: 46,693 hours, 14,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 47 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DE-MOD OF THE GOGO 2KU SYSTEM, AN ELONGATED HOLE MEASURING 0.305" L X 0.300" W WAS LOCATED AT FRAME 47 BETWEEN STRINGERS 1R AND 2R. PER DRAWING DG211-9932-01, THE FRAME WAS INTENDED TO HAVE A #5 FASTENER AT THE LOCATION NOTED. THE FINAL HOLE SIZE PRIOR TO INSTALLATION IT 0.309".
